Isospectrality Of Orbifold Lens Spaces.pdf (416.61 kB)
0/0

Isospectrality for orbifold lens spaces

Download (416.61 kB)
journal contribution
posted on 29.04.2019 by Naveed S. Bari, Eugenie Hunsicker
We answer Mark Kac’s famous question [K], “can one hear the shape of a drum?” in the positive for orbifolds that are 3-dimensional and 4-dimensional lens spaces; we thus complete the answer to this question for orbifold lens spaces in all dimensions. We also show that the coefficients of the asymptotic expansion of the trace of the heat kernel are not sufficient to determine the above results.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Canadian Journal of Mathematics

Volume

72

Issue

2

Pages

281-325

Citation

BARI, N.S. and HUNSICKER, E., 2019. Isospectrality for orbifold lens spaces. Canadian Journal of Mathematics, 72(2), pp. 281-325.

Publisher

Cambridge University Press © Canadian Mathematical Society

Version

AM (Accepted Manuscript)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Publication date

2019-08-27

Notes

This article has been published in a revised form in Canadian Journal of Mathematics https://doi.org/10.4153/s0008414x19000178. This version is published under a Creative Commons CC-BY-NC-ND. No commercial re-distribution or re-use allowed. Derivative works cannot be distributed. © Canadian Mathematical Society.

ISSN

0008-414X

eISSN

1496-4279

Language

en

Exports

Logo branding

Exports